# SDR CA051112001

- Difficulty date: November 11, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 601R3303311
- Part serial: 03142H4698
- Condition: Cracked
- Location: Capt Side Window
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CAPTAINS SIDE WINDOW CRACKED, WINDOW REPLACED.
